On the support of solutions to the generalized KdV equation
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 2, p. 191-208
@article{AIHPC_2002__19_2_191_0,
     author = {Kenig, Carlos and Ponce, Gustavo and Vega, Luis},
     title = {On the support of solutions to the generalized KdV equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {2},
     year = {2002},
     pages = {191-208},
     zbl = {1001.35106},
     mrnumber = {1902743},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_2_191_0}
}
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis. On the support of solutions to the generalized KdV equation. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 2, pp. 191-208. http://www.numdam.org/item/AIHPC_2002__19_2_191_0/

[1] Bourgain J., On the compactness of the support of solutions of dispersive equations, Internat. Math. Res. Notices 9 (1997) 437-447. | MR 1443322 | Zbl 0882.35106

[2] Ginibre J., Tsutsum Y., Uniqueness of solutions for the generalized Korteweg-de Vries equation, SIAM J. Math. Anal. 20 (1989) 1388-1425. | MR 1019307 | Zbl 0702.35224

[3] Kato T., On the Cauchy problem for the (generalized) Korteweg-de Vries equation, Advances in Mathematics Supplementary Studies, Studies in Applied Math. 8 (1983) 93-128. | MR 759907 | Zbl 0549.34001

[4] Kenig C.E., Ponce G., Vega L., Oscillatory integrals and regularity of dispersive equations, Indiana University Math. J. 40 (1991) 33-69. | MR 1101221 | Zbl 0738.35022

[5] Kenig C.E., Ponce G., Vega L., Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math. 46 (1993) 527-620. | MR 1211741 | Zbl 0808.35128

[6] Kenig C.E., Ponce G., Vega L., Higher-order nonlinear dispersive equations, Proc. Amer. Math. Soc. 122 (1994) 157-166. | MR 1195480 | Zbl 0810.35122

[7] Kenig C.E., Ruiz A., Sogge C., Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987) 329-347. | MR 894584 | Zbl 0644.35012

[8] Kenig C.E., Sogge C., A note on unique continuation for Schrödinger's operator, Proc. Amer. Math. Soc. 103 (1988) 543-546. | MR 943081 | Zbl 0661.35056

[9] Saut J.-C., Scheurer B., Unique continuation for some evolution equations, J. Differential Equations 66 (1987) 118-139. | MR 871574 | Zbl 0631.35044

[10] Stein E.M., Harmonic Analysis, Princeton University Press, 1993. | MR 1232192 | Zbl 0821.42001

[11] Tarama S., Analytic solutions of the Korteweg-de Vries equation, preprint.

[12] Zhang B.-Y., Unique continuation for the Korteweg-de Vries equation, SIAM J. Math. Anal. 23 (1992) 55-71. | MR 1145162 | Zbl 0746.35045